wow, i have been neglecting my process blog, shame on me.
although, i did mention my probable lack of updating due to school (among other factors).
SO, yes, Accutane.
My skin looks great, there are still red marks that are healing, but overall the quality has improved a lot. Even my dermatologist was telling me "you already improved and it's only the first month, you're going to do wonderful". Around my period though, I did break out and it was two huge painful bumps. I was on a cruise so I tried to pop them but I forgot that it's a really bad idea to do that, and I ended up having two scabs, which are now the reddest part of my face. The bumps cleared up in about 4 days which is amazing, if you've ever had a huge blemish, they take a very long time to flatten down. I have one tiny active pimple under my jaw but it went away, so the improvement is amazing.
As for the side effects...
major joint pain. My back hurts when I lay stomach down, to the point where I have to bite my lip and hold the position for about 20 seconds in order to be able to lay down. When I was at the gym 2 days ago, my knee hurt badly and I had to stop my leg workouts. So, yes, my bones are weaker.
I've also been getting sick often while on Accutane, although I'm not sure this has any correlation.
Dryness, still very active, my lips are the worst. My face is dry but it's not peeling as much (thankfully). My arms sometimes are white from the dryness, but lotion fixes that.
My mood has been up and down, but not dramatically, it's been the same as always.